Go to content
UR Home

Linear stability of the non-extreme Kerr black hole

Finster, Felix and Smoller, Joel (2017) Linear stability of the non-extreme Kerr black hole. Advances in Theoretical and Mathematical Physics 21 (8), pp. 1991-2085.

Full text not available from this repository.

at publisher (via DOI)

Other URL: http://doi.org/10.4310/ATMP.2017.v21.n8.a4


Abstract

It is proven that for smooth initial data with compact support outside the event horizon, the solution of every azimuthal mode of the Teukolsky equation for general spin decays pointwise in time.


Export bibliographical data



Item type:Article
Date:2017
Institutions:Mathematics > Prof. Dr. Felix Finster
Identification Number:
ValueType
10.4310/ATMP.2017.v21.n8.a4DOI
Keywords:SPHEROIDAL WAVE-OPERATORS; SPECTRAL REPRESENTATION; TEUKOLSKY EQUATION; RICCATI EQUATION; SPACE-TIMES; GEOMETRY; DECAY; FIELD; PERTURBATIONS; EXTERIOR;
Dewey Decimal Classification:500 Science > 510 Mathematics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Item ID:38823
Owner only: item control page
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons